# SDR HEED064558

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001096101
- Condition: Failed
- Location: N1
- Part time: 420 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR WILL NOT SELF-TEST WITHOUT RESETTING 3 OR 4 TIMES.   ORDERED REPLACEMENT.
